March/April 2023 Landesman-Lazer type conditions for scalar one-sided superlinear nonlinearities with Neumann boundary conditions
Rossella Marvulli, Andrea Sfecci
Adv. Differential Equations 28(3/4): 247-286 (March/April 2023). DOI: 10.57262/ade028-0304-247

Abstract

In this paper, we provide an existence result for a scalar differential equation ruled by a nonlinearity near resonance presenting a one-sided superlinear condition. The result is achieved by the introduction of a suitable Landesman-Lazer type condition. The main theorem can be extended also to the case of equations with a singularity. The proof is given by using a shooting method technique.

Citation

Download Citation

Rossella Marvulli. Andrea Sfecci. "Landesman-Lazer type conditions for scalar one-sided superlinear nonlinearities with Neumann boundary conditions." Adv. Differential Equations 28 (3/4) 247 - 286, March/April 2023. https://doi.org/10.57262/ade028-0304-247

Information

Published: March/April 2023
First available in Project Euclid: 12 October 2022

Digital Object Identifier: 10.57262/ade028-0304-247

Subjects:
Primary: 34A34 , 34B15 , 37E45

Rights: Copyright © 2023 Khayyam Publishing, Inc.

JOURNAL ARTICLE
40 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.28 • No. 3/4 • March/April 2023
Back to Top